# SDR SWAA2024010425465

- Difficulty date: November 27, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LE (PANEL 331B)HAS CRAKED RIB # 19 DOT# 223<[01] REMOVED AND REPLACED RIB# 19 AT LEFT HORIZONTAL STABILIZER LE PANEL 331 B AS PER B 737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001;[02] VERIFIED; STEP # 1. REMOVED AND REPLACED RIB# 19 AT LEFT HORIZONTAL STABILIZER LE PANEL 331B AS PER B 737-700 SRM 51-40-02-0G-0 AND DWG# 186A1001.
